I am 61 and have had a lifetime of dealing with Bipolar. I mostly had BP I until I was about 48-maybe menopause/age changed way it manifested b/c within a couple of yrs I switched to Ultra Ultra Ultra Rapid Cycling and have been on a moment by moment roller coaster for 12 yrs! I had to stop working and so much more. Ability was like a miracle for me, but I got tardive dyskinesia now moderately. I am desperate! I want to try Saphris, but I am really afraid of permanently making my TD worse and getting diabetes. Again, I have gained a LOT of weight from months on Neurontin again. I used to be 128 lbs then 252 from these drugs, then down to 203, now 1 1/2 months later I am 233 and climbing. If I can get help with diet control and don't care At All about how horrible it tastes, I am wondering if I can take Saphris? Also my TD causes my tongue to go all over my mouth, but massive (1600 IU/day) of Vit E can reduce or stop that for a few hrs. I can stop my life to adapt to it. I just became suicidal and when I have 8 hrs of sleep I am a different person, but that is Rare-usually awake at least 1-2 whole night/days every week and 2-4 hrs a night if I am lucky. My sleep schedule is NO sleep schedule. Am happiest awake all night, but I am persecuted by the world for this. I have been on so many drugs that cause immense "drowsiness" (beyond that!), but it sounds like Saphris has the usual beginning effect like that. Also, I am hoping that if I start with the smallest does possible & go very very slowly upping it (at all?) and only take it at night that I might be able to manage a lot of what people talk about it? Please can anyone answer some of these questions/concerns?!
- Saphris Information for Consumers
- Saphris Information for Healthcare Professionals (includes dosage details)
- Side Effects of Saphris (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Aug 2011 • 2 answers
Posted 11 Feb 2012 • 3 answers
Posted 9 Aug 2012 • 3 answers
Posted 3 Jan 2014 • 2 answers
Posted 3 Jun 2015 • 2 answers